Article citationsMore>>

U. Kamps and U. Gather, “Characteristic Properties of Generalized Order Statistics from Exponential Distributions,” Applicationes Mathematicae, Vol. 24, No. 4, 1997, pp. 383-391.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.